MathSciNet Relay Station
MathSciNet bibliographic data
MR954986 (89m:43004a) 43A10 (22A30 33A45)
Schwartz, Alan L. Classification of one-dimensional hypergroups. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1073–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement